MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW THORACENTESIS KIT; CATHETER AND TIP SUCTION

ARROW INTERNATIONAL LLC ARROW THORACENTESIS KIT; CATHETER AND TIP SUCTION
Catalog Number AK-01000-J
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "8fr catheter would kink at the distal 1cm after removal of the 18ga needle.The issue occurred with different kits, same lot number, attempted by 2 different physicians on the same patient with same result.Multiple thoracentesis attempts were required but there were no surgical or long-term interventions required as a result." associated complaints 9680794-2026-00031, and 9680794-2026-00029.
 
Event or Problem Description
It was reported that: "8fr catheter would kink at the distal 1cm after removal of the 18ga needle.The issue occurred with different kits, same lot number, attempted by 2 different physicians on the same patient with same result.Multiple thoracentesis attempts were required but there were no surgical or long term interventions required as a result." associated complaints 9680794-2026-00031, 9680794-2026-00030 and 9680794-2026-00029.
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW THORACENTESIS KIT
Common Device Name
CATHETER AND TIP SUCTION
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24078316
Report Number9680794-2026-00030
Device Sequence Number5879438
Product Code JOL
UDI-Device Identifier00801902097965
UDI-Public(01)00801902097965(11)251003(17)290304(10)33F25H0207(21)
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K870572
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAK-01000-J
Device Lot Number33F25H0207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown